Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 201, NWS Goodland, KS

June 29, 20144 counties in Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 29, 2014, 3:58 AM CDT for 4 counties in Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2014, 3:58 AM CDT (08:58 UTC)
Expired
Jun 29, 2014, 4:45 AM CDT
In force
47 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Gove County, KS, Logan County, KS, Sheridan County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 83 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 943 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
943 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1251 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WUUS53 KGLD 290858
SVRGLD
KSC063-109-179-193-290945-
/O.NEW.KGLD.SV.W.0201.140629T0858Z-140629T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
358 AM CDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
  NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
  SOUTHWESTERN SHERIDAN COUNTY IN NORTHWEST KANSAS...
  SOUTHEASTERN THOMAS COUNTY IN NORTHWEST KANSAS...

* UNTIL 445 AM CDT

* AT 353 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONUMENT...
  AND MOVING EAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  OAKLEY...ANGELUS AND GRINNELL.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 62 AND 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3930 10053 3887 10055 3892 10117 3928 10117
TIME...MOT...LOC 0858Z 273DEG 18KT 3907 10093

HAIL...1.75IN
WIND...60MPH

$$

LUNDQUIST
2 follow-up statements
831 
WWUS53 KGLD 290912
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
312 AM MDT SUN JUN 29 2014

KSC063-109-179-193-290945-
/O.CON.KGLD.SV.W.0201.000000T0000Z-140629T0945Z/
THOMAS KS-SHERIDAN KS-LOGAN KS-GOVE KS-
412 AM CDT SUN JUN 29 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GOVE...NORTHEASTERN LOGAN...SOUTHWESTERN SHERIDAN AND SOUTHEASTERN
THOMAS COUNTIES UNTIL 445 AM CDT...

AT 408 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OAKLEY...AND
MOVING EAST AT 20 MPH.

HAZARD...TENNIS BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
ANGELUS AND GRINNELL.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 63 AND 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3930 10053 3887 10055 3892 10117 3928 10117
TIME...MOT...LOC 0912Z 273DEG 18KT 3906 10086

HAIL...2.50IN
WIND...<50MPH

$$

LUNDQUIST
913 
WWUS53 KGLD 290927
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
327 AM MDT SUN JUN 29 2014

KSC063-109-179-193-290945-
/O.CON.KGLD.SV.W.0201.000000T0000Z-140629T0945Z/
THOMAS KS-SHERIDAN KS-LOGAN KS-GOVE KS-
427 AM CDT SUN JUN 29 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GOVE...NORTHEASTERN LOGAN...SOUTHWESTERN SHERIDAN AND SOUTHEASTERN
THOMAS COUNTIES UNTIL 445 AM CDT...

AT 423 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OAKLEY...AND
MOVING EAST AT 20 MPH.

HAZARD...TENNIS BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
GRINNELL AND ANGELUS.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 68 AND 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3896 10102 3919 10103 3930 10053 3887 10055
TIME...MOT...LOC 0927Z 273DEG 18KT 3906 10085

HAIL...2.50IN
WIND...<50MPH

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:33 AM CDT, 25 minutes earlier.

Area forecast discussion, Jun 29, 3:33 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
233 AM MDT SUN JUN 29 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 230 AM MDT SUN JUN 29 2014

TODAY-TONIGHT...ELEVATED STRONG AND SEVERE THUNDERSTORMS CURRENTLY
UNDERWAY THIS MORNING FROM SHERMAN COUNTY SOUTHEAST THROUGH GOVE
COUNTY. INDIVIDUAL STORMS ARE FORECAST TO CONTINUE MOVING EAST
WHILE THE LINE ITSELF MOVES BIT MORE TO THE NORTHEAST. SHOULD/MAY
SEE A LULL IN PRECIP ACTIVITY THIS AFTERNOON BEFORE ANOTHER WEAK
DISTURBANCE MOVES INTO THE AREA FROM THE WEST SUPPORTING A FEW
THUNDERSTORMS. THESE SHOULD DISSIPATE SHORTLY AFTER SUNSET. HIGH
TEMPERATURES GENERALLY 90-95. LOWS IN THE 60S EXCEPT AROUND 70
NEAR HILL CITY.

MONDAY-MONDAY NIGHT...COLD FRONT MOVES THROUGH BRINGING GUSTY
NORTH TO NORTHEAST WINDS AND COOLER AFTERNOON TEMPERATURES IN THE
MID 80S NORTH TO LOW 90S SOUTH. REINSERTED SMALL CHANCES FOR
THUNDERSTORMS MONDAY AFTERNOON AND NIGHT GENERALLY SOUTH OF THE
INTERSTATE. A WEATHER DISTURBANCE MOVES IN FROM THE WEST POSSIBLY
CREATING A FEW STORMS DURING THE AFTERNOON POSSIBLY INCREASING
COVERAGE AS A CLUSTER OF STORMS MONDAY NIGHT. LOWS IN THE 50S TO
LOW 60S.

TUESDAY-TUESDAY NIGHT...REINFORCING SHOT OF COOLER AIR MOVES IN
WITH HIGHS ONLY IN THE MID 70S TO LOW 80S. LOWS IN THE 50S. NO
PRECIPITATION EXPECTED.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 230 AM MDT SUN JUN 29 2014

THE MOST SIGNIFICANT CHANGES IN THE EXTENDED OVER THE LAST COUPLE OF
DAYS HAS BEEN A TREND TOWARD A DRIER FORECAST FOR MID WEEK AS MODEL
CONSENSUS HAS BEEN FOR DEEPER/STRONGER UPPER TROUGH AND FURTHER
SOUTH PLACEMENT OF SURFACE BOUNDARY. THIS TROUGH WILL CROSS THE
CENTRAL HIGH PLAINS REGION EARLY WEDNESDAY AND THEN QUICKLY MOVE
EASTWARD. POST FRONTAL RELATIVELY COOL/DRY NORTHERLY FLOW AT LOW
LEVELS WILL CONTINUE ON WEDNESDAY.

MEANWHILE AN UPPER LEVEL RIDGE WILL CONTINUE BUILDING ACROSS THE
WESTERN CONUS AND SLOWLY MOVE EAST WITH RISING HEIGHTS AND WARMING
MID LEVELS INTO LATE WEEK. BY LATE WEEK...THE COMBINATION OF LOW
LEVEL CONVERGENCE NEAR A DEVELOPING LEE TROUGH AND INCREASING
SOUTHEASTERLY MOIST LOW LEVEL FLOW SHOULD RESULT IN AT LEAST
ISOLATED CONVECTION DURING THE AFTERNOON AND EVENING BOTH THURSDAY
AND FRIDAY. ON SATURDAY A SHORTWAVE TROUGH IS SHOWN BY MEDIUM RANGE
DETERMINISTIC GUIDANCE MOVING SOUTHEASTWARD ACROSS THE AREA. THIS
MAY BE ENOUGH TO SHIFT LEE TROUGH/DRYLINE FURTHER EAST INTO THE
FORECAST AREA FOCUSING DEEPEST MOISTURE AND POSSIBLE CONVECTION A
LITTLE FURTHER EASTWARD.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 230 AM MDT SUN JUN 29 2014

KGLD...MVFR CIGS EXPECTED FROM TAF ISSUANCE THROUGH 16Z PLUS OR
MINUS AN HOUR WITH VFR CONDITIONS EXPECTED THROUGH THE REST OF THE
TAF PERIOD. MAY SEE A CONVECTIVE TOWER OR THUNDERSTORM IN THE 23Z-
03Z TIME FRAME BUT RIGHT NOW ACTIVITY TOO ISOLATED TO MENTION IN
THE TAF.

KMCK...MVFR CIGS POSSIBLE FROM TAF ISSUANCE THROUGH 17Z WITH VFR
CONDITIONS EXPECTED THROUGH THE REST OF THE TAF PERIOD. STRONG TO
SEVERE THUNDERSTORMS POSSIBLE IN THE 12Z-16Z TIMEFRAME WITH LARGE
HAIL THE PRIMARY THREAT. AFTER 16Z NO PRECIPITATION EXPECTED.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...99
LONG TERM...BRB
AVIATION...99
Hazardous weather outlook, Jun 28, 11:32 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1032 PM MDT SAT JUN 28 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-291645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1032 PM MDT SAT JUN 28 2014 /1132 PM CDT SAT JUN 28 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP SOUTH OF I-70
NEAR THE COLORADO BORDER AFTER MIDNIGHT...MOVING EAST ACROSS THE
AREA THROUGH MID MORNING SUNDAY. LARGE HAIL WILL BE POSSIBLE WITH
THE STRONGEST STORMS...ESPECIALLY FOR LOCATIONS SOUTH OF I-70.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE INTO MID MORNING
SUNDAY. THE PRIMARY THREAT WILL BE LARGE HAIL...MAINLY EAST OF
HIGHWAY 83.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE ACROSS THE AREA
MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. ANY SEVERE WEATHER REPORTS ARE
GREATLY APPRECIATED BY PHONE OR THROUGH SOCIAL MEDIA.

JTL

In the hours before

Special weather statement, Jun 29, 1:16 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1216 AM MDT SUN JUN 29 2014

KSZ028-290630-
LOGAN-
116 AM CDT SUN JUN 29 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CENTRAL LOGAN COUNTY IN WEST CENTRAL KANSAS...

AT 115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING 6 MILES EAST OF RUSSELL
SPRINGS...MOVING EAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3900 10118 3899 10082 3878 10082 3877 10119
TIME...MOT...LOC 0616Z 273DEG 25KT 3889 10106

LUNDQUIST
Local storm report, Jun 29, 2:59 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
159 AM MDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 AM     HAIL             GOODLAND                39.35N 101.71W
06/29/2014  M1.00 INCH       SHERMAN            KS   NWS EMPLOYEE

&&

BRB
Local storm report, Jun 29, 3:02 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
202 AM MDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     HAIL             GOODLAND                39.35N 101.71W
06/29/2014  E1.00 INCH       SHERMAN            KS   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL AT 15TH AND CALDWELL.

0201 AM     HAIL             GOODLAND                39.35N 101.71W
06/29/2014  M1.25 INCH       SHERMAN            KS   NWS EMPLOYEE

            AT NWS OFFICE.

&&

BRB
Local storm report, Jun 29, 3:04 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
204 AM MDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     HAIL             10 S RULETON            39.20N 101.88W
06/29/2014  E1.25 INCH       SHERMAN            KS   PUBLIC

            RECEIVED VIA SOCIAL MEDIA.

&&

BRB
Local storm report, Jun 29, 3:10 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
210 AM MDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 AM     HAIL             GOODLAND                39.35N 101.71W
06/29/2014  M1.50 INCH       SHERMAN            KS   NWS EMPLOYEE

            MOSTLY QUARTER SIZE. ONE STONE MEASURED 1 1/2 INCH IN
            DIAMETER.

&&

BRB
Local storm report, Jun 29, 3:56 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
256 AM MDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     HAIL             10 S RULETON            39.20N 101.88W
06/29/2014  M3.00 INCH       SHERMAN            KS   PUBLIC

            HAIL BROKE WINDOWS. RECEIVED VIA SOCIAL MEDIA.

&&

BRB

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:16 AM CDTSpecial Weather StatementGLDLogan14 min
Jun 29, 1:29 AM CDTSevere Thunderstorm WarningGLDGove, Logan61 min
Jun 29, 1:57 AM CDTSevere Thunderstorm WarningGLDSherman, Wallace63 min
Jun 29, 2:02 AM CDTSevere Thunderstorm WarningGLDLogan, Wallace58 min
Jun 29, 2:24 AM CDTSevere Thunderstorm WarningGLDSherman, Wallace66 min
Jun 29, 2:35 AM CDTSevere Thunderstorm WarningGLDGove, Logan55 min
Jun 29, 2:50 AM CDTSevere Thunderstorm WarningGLDSherman40 min
Jun 29, 2:56 AM CDTSevere Thunderstorm WarningGLDLogan, Thomas64 min
Jun 29, 3:05 AM CDTSevere Thunderstorm WarningGLDGove40 min
Jun 29, 3:18 AM CDTSevere Thunderstorm WarningGLDRawlins, Sherman, Thomas42 min
Jun 29, 3:27 AM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace63 min
Jun 29, 3:30 AM CDTSevere Thunderstorm WarningGLDGove, Logan32 min
Jun 29, 4:24 AM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace66 min
Jun 29, 4:44 AM CDTSevere Thunderstorm WarningGLDGove, Sheridan61 min
Jun 29, 5:05 AM CDTTornado WarningGLDLogan25 min
Jun 29, 5:11 AM CDTSevere Thunderstorm WarningGLDGove34 min
Jun 29, 5:27 AM CDTSevere Thunderstorm WarningGLDLogan63 min
Jun 29, 5:29 AM CDTTornado WarningGLDLogan35 min
Jun 29, 5:37 AM CDTFlash Flood WarningGLDLogan3 hr
Jun 29, 5:41 AM CDTSevere Thunderstorm WarningGLDGove64 min
Jun 29, 5:57 AM CDTFlash Flood WarningGLDGove3 hr
Jun 29, 6:21 AM CDTTornado WarningGLDGove39 min
Jun 29, 6:26 AM CDTSevere Thunderstorm WarningGLDGove, Logan64 min
Jun 29, 8:25 AM CDTAreal Flood WarningGLDLogan12 hr
Jun 29, 8:55 AM CDTAreal Flood WarningGLDGove12 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.